Vol. 24, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalized semigroup kernels

Ronald Owen Fulp

Vol. 24 (1968), No. 1, 93–101
Abstract

This paper is concerned with the problem of generalizing the notion of a kernel of a semigroup. Various kernels are introduced and their mutual relationships are investigated. Conditions are found on a semigroup which are necessary and sufficient in order that certain of its kemels be trivial.

Mathematical Subject Classification
Primary: 20.93
Milestones
Received: 15 June 1966
Revised: 5 May 1967
Published: 1 January 1968
Authors
Ronald Owen Fulp